# SDR SIMA20151231003

- Difficulty date: December 31, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 12033824601
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 HAS 2 BENT RIBS.  1 NEAR THE UPPER CTR HINGE POINT & 1 BY THE LOWER CTR HINGE POINT.  INSTALLED RIB IAW SRM 51-40-02.
